Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ArtClassShank

Redness And Pinkish Skin Tone On Face Post Accutane

Recommended Posts

Hello,

I took Accutane for about 6 months, 80mg a day, ended in August. I'm 17 years old. It's worked pretty well, stopping my large cystic acne, only smaller, little whiteheads now.

The most annoying thing about the treatment, and post treatment is the reddish and pinkish color my skin tone has shifted too. I used to be a pretty tan and darker toned person, but now I'm pretty white with a mix of pink/red around my nose, my cheeks, and my mouth and chin. It varies from a slight discoloration in the morning, to a pretty intense red at night before I go to bed.

I've read other threads about discoloration, and I'm wondering, is there any other sort of treatment I could pursue to lightin the redness? I have a good amount of confidence my skin will return to color eventually, just wondering about anything in the present I can do.

Thanks

I'm 17 years old.

Share this post


Link to post
Share on other sites

same here. doc said it will go away 3-6 months...

however once i fade my pih marks i am taking melanotan 2... if you dont know what that is it creates more melanin in your skin and lets you tan A LOT easier and even gives you a slight tan without uv exposure...... its also known to have anti imflammatory so it will help redness and and all that jazz

first thing is getting rid of pih...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×